# SDR HEEA073395

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 1,346 hours
- System (JASC): 3300 · Lighting System
- Part: Harness
- Part number: 407076501109
- Condition: Chafed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED NEAR PROBE NR 3 CONNECTOR.  HARNESS NOT SECURED PROPERLY.
